MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); EXPANDER, SURGICAL, SKIN GRAFT
Model Number N/A
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: foreign: japan multiple mdr reports were filed for this event, please see associated report: 0001526350-2023-01198.
 
Event or Problem Description
It was reported that during surgery, the carrying skin graft's rate of magnification of this complaint product was different from the specification.The surgeon said the carrying skin graft was magnificated 1.5 to 1, although the specification rate of magnification of this complaint product is 3 to 1.There was no patient harm or injury.There was no medical intervention, or an additional surgery reported.The taken graft was not damaged.There was no surgical delay.Due diligence is complete, no further information is available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Angle measurement of both returned products identified the angle of the carriers was measured on optical comparator id #: (b)(4).Angle reading was 19 degrees 35 minutes, which is not in specification for a 3:1 carrier but is in spec for a 1.5:1 carrier.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated report: 0001526350-2023-01198-1.
 
Event or Problem Description
There was no additional information available.

Brand Name
3 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17809314
Report Number0001526350-2023-01199
Device Sequence Number6954163
Product Code FZW
UDI-Device Identifier00889024378780
UDI-Public(01)00889024378780(17)270118(10)65390419
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00219501300
Device Lot Number65390419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose